MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS); PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS); PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Model Number 1194108
Health Effect - Clinical Code No Information (3190)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will be evaluated.Results are expected soon.A lot history review (lhr) of rebs0423 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Facility reported that the wire on sherlock 3cg is frayed.No other information was provided.
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Once the sample was returned the evaluation does not reasonably suggest the event may have caused or contributed to a death or serious injury of a patient, user or other person.Therefore this event is deemed not reportable per 21 cfr part 803.19.
 
Event or Problem Description

Brand Name
POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS)
Common Device Name
PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7023090
Report Number3006260740-2017-02018
Device Sequence Number1331976
Product Code LJS
UDI-Device Identifier00801741034503
UDI-Public(01)00801741034503
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194108
Device Catalogue Number1194108
Device Lot NumberREBS0423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Event Location Hospital
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer11/27/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1